Aug 31, 2001
How common are serious side effects to treatment. Are the newer drugs better? What are the best ways to avoid side effects?
Response from Dr. Bartlett
Medications which treat HIV can cause side effects, and some side effect, even if it is very minor, is relatively common. The good news is that many side effects are minor, and if they are more serious, that there are many different drugs to choose from. Before starting on any medication your health care provider should inform you about the potential side effects so that you can recognize them. Different drugs have the possibility of different side effects, and therefore an individualized regimen can be chosen. Many newer regimens are being developed which can have the potential for fewer side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Does Apple Cider Vinegar Get Rid Of Genital Warts?
- Genital Sores - Male Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.